# SDR CALA2010070700329

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 26,041 hours, 10,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 19336
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN FORWARD COACH CABIN.  REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY AT SEAT ROW 8ABC REF AMM 33-51-06.  LIGHTS OPS CHECK GOOD M&E 29-3351-3-0013 AND 29-3351-3-0031.
